# SDR WVER2018020307

- Difficulty date: February 3, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 26,847 hours, 20,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331052
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE IS DENTED BETWEEN FS 193-FS 202.75 STR 5R-6R. REPLACE FUSELAGE SKIN IAW SRM.
